# SDR DALA1165040130

- Difficulty date: November 21, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 74,326 hours, 32,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS ROWS 25-34FG AND 34-46AB ARE  INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER M9010 SYSTEM OPERATION IS NORMAL.
